# SDR CA060425015

- Difficulty date: April 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE ENGINE WAS SEEN TO EMIT SMOKE AND SPARKS FROM THE EXHAUST.  SUBSEQUENT INVESTIGATION REVEALED FRACTURED COMPRESSOR TURBINE BLADES.  PWC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
